# SDR YENA2021052700335

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 24,291 hours, 16,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK IN LOWER SKIN OF LH WING LOCATED AT RIB 10; (REF TOMX W/O# 1596 NR# 00057) LOWER SKIN OF LH WING LOCATED AT RIB 10 WAS REPAIRED PER SRM 57-10-01 REP 54.
